# SDR SWI2025F00475

- Difficulty date: February 22, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT PAX DOOR HANDRAIL CUPS ARE CORRODED (C-CHECK RO 04/17/2025)REMOVED AND REPLACED FWD AND AFT PAX DOOR HANDRAIL CUPS P/N: 601R31527-217 REF CRJ200 SRM 51-42-06 AND 51-42-10 DWG 601R31527 REV. AM. COMPLIED WITH ATTATCHED SKYCARD 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.
